# SDR ASOA00135

- Difficulty date: December 17, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CREW FOUND RT FORWARD EXTERIOR EMERGENCY LIGHTS, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BULB.  OP CHECKS, GOOD.  AC RETURNED TO SERVICE.
